# SDR DALA2016033102543

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,022 hours, 37,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EXTERNAL SKIN HAS MULTIPLE BLEND OUTS BETWEEN FS 1340 & FS 1360. S28L & S29L. FABRICATED NEW DOUBLER WITH PN EDA 18953-N651DL-101 WITH SIZE 17.2" LONG.   MADE FROM 2024-T3 CLAD 0.090" THICK REF P18295 AS SHOWN IN THE FIGURE 2.  ROLL TO 68 MACHINE RADIUS. COMPLIED WITH ER/A 545004-14, REVISION O.
